JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.11, no.4, pp.711-727, 2009 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Van Yüzüncü Yıl University Affiliated:
This paper gives sufficient conditions to ensure the stability and boundedness of solutions to a class of second order nonlinear delay differential equations of Lienard type. With the help of a Lyapunov functional, we obtain three new results and give some explanatory examples on the subject.